MathSciNet Relay Station
MathSciNet bibliographic data
MR306102 (46 #5229) 10A40
Gould, H. W. Explicit formulas for Bernoulli numbers. Amer. Math. Monthly 79 (1972), 44–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement